# SDR CED2006F00001

- Difficulty date: June 18, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON
- Aircraft serial: 71
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: A23870101
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER INITIATING TAKEOFF ROLL THE FLIGHT CREW RECEIVED A CABIN PRESSURIZATION WARNING HORN, THE FLIGHT CREW ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE FOUND A LANDING GEAR SQUAT SWITCH OUT OF ADJUSTMENT.  (K)
